Kirkland Signature Non-Drowsy AllerClear Antihistamine 10mg., 365 Tablets Exp.12/22

  • $10.99
    Unit price per 
Shipping calculated at checkout.


Features:

  • Compare to Claritin® Active Ingredient
  • Loratadine 10 mg./Antihistamine/Indoor/Outdoor Allergy Relief
  • Non-Drowsy When Taken as Directed
  • FSA Eligible Item

AllerClear® active ingredient is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of AllerClear® works for a full 24 hours.

AllerClear® is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

  • Compare to Claritin® Tablets active ingredient
  • Each tablet contains 10 mg of Loratadine
  • All day relief of indoor & outdoor allergy symptoms
  • Original prescription strength
  • Relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose